Alert archive / California / Freeze Warnings in 2016

Freeze Warning 4, NWS San Francisco Bay Area, CA

December 18, 201610 counties in California

NWS San Francisco Bay Area, CA issued this freeze warning at Dec 18, 2016, 12:14 PM PST for 10 counties in California. It took effect at Dec 19, 2016, 12:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2016, 12:14 PM PST (20:14 UTC)
In effect from
Dec 19, 2016, 12:00 AM PST
Expired
Dec 19, 2016, 8:00 AM PST
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 42 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2016-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2016-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

779 
WWUS76 KMTR 182014
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1214 PM PST SUN DEC 18 2016

...ANOTHER COLD NIGHT AROUND THE REGION...

.TEMPERATURES WILL BE COLD AGAIN AND VERY SIMILAR TO TEMPERATURES
OBSERVED SATURDAY NIGHT AND SUNDAY MORNING.

CAZ506-507-510-511-513-516>518-528-190500-
/O.NEW.KMTR.FZ.W.0004.161219T0800Z-161219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
INCLUDING THE CITIES OF...SANTA ROSA...SOUTH SANTA ROSA...NAPA...
SAN RAFAEL...PETALUMA...NOVATO...ROHNERT PARK...ANGWIN...
LAGUNITAS-FOREST KNOLLS...WOODACRE...CONCORD...ANTIOCH...
LIVERMORE...WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...
BLACKHAWK...SAN JOSE...GREENFIELD...KING CITY...SALINAS
1214 PM PST SUN DEC 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. 

* TEMPERATURE...LOWS IN THE 20S TO LOWER 30S CAN BE EXPECTED.

* LOCATIONS...NORTH BAY MOUNTAINS AND VALLEY...EAST BAY VALLEYS
  AND HILLS...SANTA CLARA VALLEY INCLUDING SAN JOSE...INTERIOR
  MONTEREY COUNTY INCLUDING THE SALINAS VALLEY AND ALL OF SAN
  BENITO COUNTY.

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS.
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS WILL LIKELY STRUGGLE
  TO KEEP WARM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
566 
WWUS76 KMTR 190315
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
715 PM PST SUN DEC 18 2016

...ANOTHER COLD NIGHT AROUND THE REGION...

.TEMPERATURES WILL BE COLD AGAIN AND VERY SIMILAR TO TEMPERATURES
OBSERVED SATURDAY NIGHT AND SUNDAY MORNING.

CAZ512-191600-
/O.EXA.KMTR.FZ.W.0004.161219T0800Z-161219T1600Z/
SANTA CRUZ MOUNTAINS-
INCLUDING THE CITIES OF...SCOTTS VALLEY...BOULDER CREEK...
DAY VALLEY
715 PM PST SUN DEC 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. 

* TEMPERATURE...LOWS IN THE 20S TO LOWER 30S CAN BE EXPECTED.

* LOCATIONS...SANTA CRUZ MOUNTAINS

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS. 
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS WILL LIKELY 
  STRUGGLE TO KEEP WARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ506-507-510-511-513-516>518-528-191600-
/O.CON.KMTR.FZ.W.0004.161219T0800Z-161219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
INCLUDING THE CITIES OF...SANTA ROSA...SOUTH SANTA ROSA...NAPA...
SAN RAFAEL...PETALUMA...NOVATO...ROHNERT PARK...ANGWIN...
LAGUNITAS-FOREST KNOLLS...WOODACRE...CONCORD...ANTIOCH...
LIVERMORE...WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...
BLACKHAWK...SAN JOSE...GREENFIELD...KING CITY...SALINAS
715 PM PST SUN DEC 18 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST MONDAY...

* TEMPERATURE...LOWS IN THE 20S TO LOWER 30S CAN BE EXPECTED.

* LOCATIONS...NORTH BAY MOUNTAINS AND VALLEY...EAST BAY VALLEYS 
  AND HILLS...SANTA CLARA VALLEY INCLUDING SAN JOSE...INTERIOR 
  MONTEREY COUNTY INCLUDING THE SALINAS VALLEY AND ALL OF SAN 
  BENITO COUNTY. 

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS. 
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS WILL LIKELY 
  STRUGGLE TO KEEP WARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-191600-
/O.NEW.KMTR.FR.Y.0005.161219T0800Z-161219T1600Z/
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
INCLUDING THE CITIES OF...TAMALPAIS-HOMESTEAD...SAUSALITO...
OAKLAND...FREMONT...HAYWARD...DALY CITY...BERKELEY...PACIFICA...
SANTA CRUZ...WATSONVILLE...LIVE OAK...SEASIDE...MONTEREY...MARINA
715 PM PST SUN DEC 18 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. 

* TEMPERATURE...LOWS GENERALLY IN THE LOWER TO MID 30S WITH A FEW
  LOCATION DROPPING INTO THE UPPER 20S.

* LOCATIONS...COASTAL AREAS OF THE SAN FRANCISCO AND MONTEREY BAY
  REGION. THIS DOES NOT INCLUDE THE CITY OF SAN FRANCISCO.

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FROST CAN HARM OR KILL UNPROTECTED PLANTS. 
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS MAY STRUGGLE TO 
  KEEP WARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
813 
WWUS76 KMTR 190323 AAA
NPWMTR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
723 PM PST SUN DEC 18 2016

...ANOTHER COLD NIGHT AROUND THE REGION...

.TEMPERATURES WILL BE COLD AGAIN AND VERY SIMILAR TO TEMPERATURES
OBSERVED SATURDAY NIGHT AND SUNDAY MORNING.

CAZ506-507-510>513-516>518-528-191600-
/O.CON.KMTR.FZ.W.0004.161219T0800Z-161219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
INCLUDING THE CITIES OF...SANTA ROSA...SOUTH SANTA ROSA...NAPA...
SAN RAFAEL...PETALUMA...NOVATO...ROHNERT PARK...ANGWIN...
LAGUNITAS-FOREST KNOLLS...WOODACRE...CONCORD...ANTIOCH...
LIVERMORE...WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...
BLACKHAWK...SCOTTS VALLEY...BOULDER CREEK...DAY VALLEY...
SAN JOSE...GREENFIELD...KING CITY...SALINAS
723 PM PST SUN DEC 18 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST MONDAY...

* TEMPERATURE...LOWS IN THE 20S TO LOWER 30S CAN BE EXPECTED.

* LOCATIONS...NORTH BAY MOUNTAINS AND VALLEY...EAST BAY VALLEYS 
  AND HILLS...SANTA CLARA VALLEY INCLUDING SAN JOSE...INTERIOR 
  MONTEREY COUNTY INCLUDING THE SALINAS VALLEY AND ALL OF SAN 
  BENITO COUNTY. 

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS. 
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS WILL LIKELY 
  STRUGGLE TO KEEP WARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-191600-
/O.CON.KMTR.FR.Y.0005.161219T0800Z-161219T1600Z/
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
INCLUDING THE CITIES OF...TAMALPAIS-HOMESTEAD...SAUSALITO...
OAKLAND...FREMONT...HAYWARD...DALY CITY...BERKELEY...PACIFICA...
SANTA CRUZ...WATSONVILLE...LIVE OAK...SEASIDE...MONTEREY...MARINA
723 PM PST SUN DEC 18 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST MONDAY...

* TEMPERATURE...LOWS GENERALLY IN THE LOWER TO MID 30S WITH A 
  FEW LOCATION DROPPING INTO THE UPPER 20S. 

* LOCATIONS...COASTAL AREAS OF THE SAN FRANCISCO AND MONTEREY BAY
  REGION PLUS THE SAN FRANCISCO BAY SHORELINE. THIS DOES NOT
  INCLUDE THE CITY OF SAN FRANCISCO.

* TIMING...SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...FROST CAN HARM OR KILL UNPROTECTED PLANTS. 
  VULNERABLE POPULATIONS AND OUTDOOR ANIMALS MAY STRUGGLE TO 
  KEEP WARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
004 
WWUS76 KMTR 191547
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
747 AM PST MON DEC 19 2016


CAZ506-507-510>513-516>518-528-191700-
/O.EXP.KMTR.FZ.W.0004.000000T0000Z-161219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
INCLUDING THE CITIES OF...SANTA ROSA...SOUTH SANTA ROSA...NAPA...
SAN RAFAEL...PETALUMA...NOVATO...ROHNERT PARK...ANGWIN...
LAGUNITAS-FOREST KNOLLS...WOODACRE...CONCORD...ANTIOCH...
LIVERMORE...WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...
BLACKHAWK...SCOTTS VALLEY...BOULDER CREEK...DAY VALLEY...
SAN JOSE...GREENFIELD...KING CITY...SALINAS
747 AM PST MON DEC 19 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES WILL GRADUALLY WARM THROUGH THE MORNING. THEREFORE
THE FREEZING WARNING WILL BE ALLOWED TO EXPIRE.

$$

CAZ505-508-509-529-530-191700-
/O.EXP.KMTR.FR.Y.0005.000000T0000Z-161219T1600Z/
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
INCLUDING THE CITIES OF...TAMALPAIS-HOMESTEAD...SAUSALITO...
OAKLAND...FREMONT...HAYWARD...DALY CITY...BERKELEY...PACIFICA...
SANTA CRUZ...WATSONVILLE...LIVE OAK...SEASIDE...MONTEREY...MARINA
747 AM PST MON DEC 19 2016

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES WILL GRADUALLY WARM THROUGH THE MORNING. THEREFORE
THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Dec 18, 9:34 AM PST, 2 hours 40 minutes earlier.

Area forecast discussion, Dec 18, 9:34 AM PST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
934 AM PST Sun Dec 18 2016

.SYNOPSIS...Drying conditions can be expected with colder
overnight/early morning temperatures tomorrow morning. Dry
weather is expected through at least the middle of next week with
moderating temperatures.

&&

&&

.DISCUSSION...as of 07:53 AM PST Sunday...Clear skies and
relatively light winds allowed for excellent radiation cooling
overnight. Combined the radiation cooling with an already cold
airmass yielded one of the coldest mornings of the season so far.
Temperatures dropped to frosty levels this morning with many
interior locations in the 20s. 30s were more common near the coast
and urban centers. One of the coldest observed temps was 19 degs
at Marquez RAWS site in San Benito County.

It shouldn't too much of a surprise, but today's max temps will be
5 to 10 degrees below normal. The one upshot is the airmass is
beginning to warm and today will most likely end up a few warmer
than Saturday. Highs will be in the 50s and higher peaks in the
40s.

No update planned at this time.

&&

.PREV DISCUSSION...as of 3:00 AM PST Sunday...Under clear skies and
light winds...early morning temperatures are running mostly in
the 30s around the area. There are isolated reports of mid to
upper 20s in the interior valleys. Temperatures could drop another
few degrees before morning so frost advisory for the coastal and
urban areas and freeze warning for the interior continues through
9 AM.

The airmass will warm slightly by tonight and Monday as cold
northerly flow aloft switches more northwest to west. Highs today
will only warm to the upper 40s to lower 50s today but lows
tonight will warm a few degrees. However with the dry air there
could still be patchy frost across the district tonight.

Mid and high clouds will increase Monday night and Tuesday as a
dissipating frontal system approaches northern California so
overnight lows will be even warmer. This front will fizzle out
before reaching our CWA and no rain is expected. The next system
will also skirt northern California and bring a slight chance of
rain to the North Bay Thursday. Upper level ridging will rebuild
over the area next weekend for dry weather.

&&

.AVIATION...As of 9:22 AM PST Sunday...For 18z Tafs...Currently VFR
for all sites. Satellite shows nearst clouds well offshore of the
CA coast. Light surface winds today into tomorrow with a few high
clouds occasionally. As was mentioned in previous discussions, a
marginal threat for low level wind shear exists this morning for
the East Bay Hills, and specifically for KOAK. Left out of the
taf as nothing has been reported yet and confidence remains low.

Vicinity of KSFO...VFR. Light offshore winds will back out of the
northwest this evening.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR. Light winds.

&&

.CLIMATE...Here is a list of record lows for various locations for
Sunday and Monday morning.

                                 Dec 18th          Dec 19th
SF BAY AREA                     TEMP/YEAR         TEMP/YEAR
 Kentfield.......................21/1924...........21/1924
 San Rafael......................31/1985...........32/2012
 Napa............................23/1924...........22/1924
 San Francisco...................36/1924...........36/1908
 SFO.............................30/1965...........32/1965
 Oakland.........................35/2006...........34/2006
 Oakland Airport.................31/2006...........34/2012
 Richmond........................33/1965...........34/2006
 Livermore.......................23/1965...........23/1965
 Mountain View...................30/1965...........31/2006
 San Jose........................25/1924...........23/1924
 Gilroy..........................23/1965...........26/2012

MONTEREY BAY AREA               TEMP/YEAR         TEMP/YEAR
 Monterey.........................35/2006..........34/2006
 Santa Cruz.......................25/1908..........24/1924
 Salinas..........................29/2006..........30/2012
 Salinas Airport..................26/1935..........28/1935
 King City........................22/1941..........21/1965

&&

.MARINE...as of 09:21 AM PST Sunday...Winds will continue to
decrease this morning...however occasional moderate gusts for the
southern outer waters are possible today. light winds will persist
through the first half of this week due to building high pressure.
a series of storms over the gulf of alaska will bring long period
northwesterly swells and increasing sea heights to the waters
wednesday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...None.

PUBLIC FORECAST: MM
AVIATION: Anna
MARINE: Anna
CLIMATE: Bell

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
Hazardous weather outlook, Dec 18, 8:38 AM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
838 AM PST SUN DEC 18 2016

CAZ006-505>513-516>518-528>530-191645-
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
838 AM PST SUN DEC 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Freeze Warnings in California, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.